# SDR S2YA960004

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891SK
- Make and model: Beech 1900D
- Aircraft serial: UE89
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 1295500511
- Condition: Cracked
- Location: Lt Acm
- Part time: 4,818 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND BLEED AIR DUCT, P/N 129-550051-1, CRACKED ALL AROUND THE BASE OF THE ACM OVERTEMPERATURE SENSOR WELD FITTING.  THE PART WAS REPLACED.  SUBMITTER STATES,WE HAVE NOW HAD THREE OCCURENCES ON DIFFERENT AIRCRAFT, SAME MODEL.  (M)
